# SDR EIA2004135

- Difficulty date: October 7, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- Engine: Pwa JT9D7J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.1 INCH CRACK ON NOSE WHEEL WELL BOX WEB, STA. 340, RBL 15, WL 150.   REMOVED DAMAGED WEB, FABBED AND INSTALLED REPLACEMENT PARTS IAW ECRA 470-53-207-2
